On division rings with general involution
In this work we consider division rings with general involution. Properties of such division rings are investigated. General valuation of such division rings is introduced. We extend to this general notion some result on the extension of valuations.
Збережено в:
Дата: | 2007 |
---|---|
Автор: | Idris, I.M. |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Інститут прикладної математики і механіки НАН України
2007
|
Назва видання: | Algebra and Discrete Mathematics |
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/157349 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | On division rings with general involution / I.M. Idris // Algebra and Discrete Mathematics. — 2007. — Vol. 6, № 1. — С. 40–48. — Бібліогр.: 4 назв. — англ. |
Репозитарії
Digital Library of Periodicals of National Academy of Sciences of UkraineСхожі ресурси
-
On division rings with general involution
за авторством: Idris, Ismail M.
Опубліковано: (2018) -
Involution rings with unique minimal *-biideal
за авторством: Mendes, D.I.C.
Опубліковано: (2016) -
Involution rings with unique minimal *-biideal
за авторством: D. I.C. Mendes
Опубліковано: (2016) -
Symmetric matrices and matrix equations over rings of quasipolynomials with involution
за авторством: V. R. Zelisko, та інші
Опубліковано: (2013) -
On the existence of unique solutions of linear matrix equations over rings with involution
за авторством: V. R. Zelisko, та інші
Опубліковано: (2015)